# SDR TSAA0233196

- Difficulty date: September 4, 2002
- Submitted: September 24, 2002
- Operation: Air carrier
- Aircraft: N826AL
- Make and model: Boeing 737282C
- Aircraft serial: 23051
- Engine: Pwa JT8D*
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 861002
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

REPLACED OVERWING EMERGENCY FLOOR LIGHT BATTERY PACK DUE TO INOPERATIVE. OPS CHECK OK.  AIRCRAFT RETURNED TO SERVICE.  (TSAA 8000.3325 DH)
